MAUDE Adverse Event Report: NATUS NEURO INCORPORATED CAMINO ICP; COMPACT PORTABLE NEUROMONITOR (ICP & ICT)

NATUS NEURO INCORPORATED CAMINO ICP; COMPACT PORTABLE NEUROMONITOR (ICP & ICT)
Model Number CAM02
Medical Device Problem Code No Device Output (1435)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 09/30/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Reference (b)(4).Device requested to be returned for additional evaluation sep.30th and oct.15th, 2019.Customer returned product on october 22, 2019.Depot repair confirmed product was out of calibration.
 
Event or Problem Description
Patient connected to catheter, then to monitor which did not show response.Monitor replaced with a backup unit which responded as expected.

Brand Name
CAMINO ICP
Common Device Name
COMPACT PORTABLE NEUROMONITOR (ICP & ICT)
Manufacturer (Section D)
NATUS NEURO INCORPORATED
5955 pacific center boulevard
san diego CA 92121
MDR Report Key9252776
Report Number3010611950-2019-00064
Device Sequence Number2352254
Product Code GWM
UDI-Device Identifier10381780039310
UDI-Public10381780039310
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K121573
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/30/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberCAM02
Device Catalogue NumberCAM02
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/22/2019
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/30/2019
Initial Report FDA Received Date10/29/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age76 YR